# SDR K11A2011080991501

- Difficulty date: June 2, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 61,468 hours, 74,324 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID SPAR LOWER I/B ANGLE CRACKED, NR 2 PYLON AT AFT ENGINE MOUNT.
